MathSciNet Relay Station
MathSciNet bibliographic data
MR2367113 39B12 (12F10 30D05)
Masuda, Ariane M.; Zieve, Michael E. Rational functions with linear relations. Proc. Amer. Math. Soc. 136 (2008), no. 4, 1403–1408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement